# SDR UALA2010052401771

- Difficulty date: May 24, 2010
- Submitted: May 26, 2010
- Operation: Air carrier
- Aircraft: N414UA
- Make and model: Airbus A320-232
- Aircraft serial: 472
- Aircraft time: 53,608 hours, 20,732 cycles
- Engine: Iae V2527A5
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 770203
- Condition: Faulty
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FIRE LOOP B FAULT DISPLAYED ON UPPER ECAM SCREEN. -ENG 2. FIRE LOOP B CAME ON AFTER FIRST POWER REDUCTION REPEAT. CHRONIC PROBLEM AND SUSPECT LOOP ISSUE, WORK WITH SW1746. PREVIOUS HAND-OVER-HAND CK OF FAN LOOP INDICATED POSSIBLE HIGH RES AT HYD FILTER AREA. REPLACED 450VT2 PER TSM AND WDM. ACP CALJIC SW1746. TESTED OKAY.
